Wiener criterion for degenerate elliptic obstacle problem
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 83 (1989) no. 1, pp. 63-67
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We give a Wiener criterion for the continuity of an obstacle problem relative to an elliptic degenerate problem with a weight in the $A_{2}$ class.
@article{RLINA_1989_8_83_1_a9,
author = {Biroli, Marco and Mosco, Umberto},
title = {Wiener criterion for degenerate elliptic obstacle problem},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {63--67},
year = {1989},
volume = {Ser. 8, 83},
number = {1},
zbl = {0751.35012},
mrnumber = {1142439},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a9/}
}
TY - JOUR AU - Biroli, Marco AU - Mosco, Umberto TI - Wiener criterion for degenerate elliptic obstacle problem JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1989 SP - 63 EP - 67 VL - 83 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a9/ LA - en ID - RLINA_1989_8_83_1_a9 ER -
%0 Journal Article %A Biroli, Marco %A Mosco, Umberto %T Wiener criterion for degenerate elliptic obstacle problem %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1989 %P 63-67 %V 83 %N 1 %U http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a9/ %G en %F RLINA_1989_8_83_1_a9
Biroli, Marco; Mosco, Umberto. Wiener criterion for degenerate elliptic obstacle problem. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 83 (1989) no. 1, pp. 63-67. http://geodesic.mathdoc.fr/item/RLINA_1989_8_83_1_a9/